MAUDE Adverse Event Report: ABBOTT ENTRANT¿ VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT ENTRANT¿ VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CDVRA300T
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an elective replacement procedure, it was not possible to fixate the old lead into the header of the replacement device.The replacement device was explanted and replaced to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of failure to connect was reported to abbott and confirmed.The device was above elective replacement indicator (eri) upon receipt.Analysis revealed the right ventricular set screw was stripped and contained septum material inside the hex cavity.This material in the hex cavity prevented full insertion of the torque driver and was the cause of the reported event.The set screw anomaly was consistent with having occurred during the procedure.

Brand Name
ENTRANT¿ VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23864723
Report Number2017865-2025-1007799
Device Sequence Number14784756
Product Code LWS
UDI-Device Identifier05415067049414
UDI-Public(01)05415067049414(10)S000098716(17)260831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberCDVRA300T
Device Catalogue NumberCDVRA300T
Device Lot NumberS000098716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown